# SDR SWAA2024112649404

- Difficulty date: October 16, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 500A TO BS 500B AND S-26L FWD CARGO COMPARTMENT.   REPLACED  INTERCOSTAL LOCATED BS 500A TO BS 500B AND S-26L FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-53-2R-1 REPAIR 1, SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET:5 REV: B.
